Solutions of singular IVPs of Lane–Emden type by homotopy perturbation method

Articles > Article · 2007

Authors: Ahmet YILDIRIM, Turgut Oezis

Physics Letters A, Journal Indexed in SCI Expanded, International, WoS, 2007, vol 369, pp 70-76

DOI: 10.1016/j.physleta.2007.04.072

Summary

A new scheme, deduced from He's homotopy perturbation method, is presented for solving Lane-Emden type singular IVPs problem. The scheme is shown to be highly accurate, and only a few terms are required to obtain accurate computable solutions. (C) 2007 Elsevier B.V. All rights reserved.

View details